Bayer - Childrens Chewable, Childrens Aspirin Pain Reliever, 81mg, Orange - 36 ea

Click the link to view more Bayer Nutritional Health Supplements Items
There are no reviews yet. | Write a review
Bayer Children's Chewable Aspirin Pain Reliever, 81mg, Orange to reduce fever associated with colds, sore throats and teething.
Retail: $6.00
Our Price:$2.66
You Save: $3.34 (55.7%)
    Reward Points on this item:2
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 312843131057
    MANUFACTURER: BAYER CONSUMER PRODUCTS.

    INDICATIONS:

    For the temporary relief of
  • minor aches, pains and headaches
  • to reduce fever associated with colds, sore throats and teething.

  • INGREDIENTS:

    Active Ingredients:
    in each tablet: Aspirin (81mg - Pain Reliever/Fever Reducer).
    Inactive Ingredients:
    Dextrose, FD&C Yellow 6 Aluminum Lake, Flavor, Saccharin Sodium, Starch.

    DIRECTIONS:
  • Do not use if pain persists for more than 10 days (for adults) or 5 days (for children).
  • Do not use if fever persists for more than 3 days.
  • Do not exceed recommended dosage.
  • To be administered only under adult supervision
  • Drink water with each dose
  • WARNINGS:
    Reye's syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin.
    Alcohol Warning: If you consume 3 or more alcoholic drinks per day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.


    Shipping Weight : 0.50 lb